• torn torn
    February 28, 2009
    does anyone know if keppra causes headaches if been on it awhile for headaches
    torn torn
    February 28, 2009

FROM OUR EXPERTS

  • Nancy Harris Bonk
    Health Guide
    March 02, 2009
    Nancy Harris Bonk
    Health Guide
    March 02, 2009

    Hi torn,

     

    Headache is a potential side effect of keppra sometimes experienced by people during the first few weeks when they start taking it. If the headache persists, one really needs to discuss it with their doctor.

     

    I hope this helps,

     

    Nancy 


FROM OUR COMMUNITY

  • msmith33 March 02, 2009
    msmith33
    March 02, 2009
    Yes Keppra can cause headaches.  After working on the Ambulance for 5 years i've had many patients taking Keppra for seizures and told me that they are having headaches from the medication.  One of Keppra's side effects that are more common are headaches, but check with your doctor that it's not a headache caused by an interaction with any other medications you are taking. READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

http://www.healthcentral.com/migraine/cf/slideshows/10-ways-for-migraineurs-to-sneak-in-some-exercise
Migraine Medications and Treatments
Exercise Tips for Migraineurs
Support, Advocacy, Legal Issues
6 Indulgences for Moms with Migraines